# SDR SWI2023F00010

- Difficulty date: January 30, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID DD1 INTERCOSTAL IS CORRODED     (C-CHECK RO 3/11/2023)    BLENDED AND EVALUATED PAX DOOR MID DD1 INTERCOSTAL, FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 52-00-00.REMOVED & REPLACED PAX DOOR MID DD1 INTERCOSTAL IAW CRJ 200 SRM 51-42-06 AND SRM 51-42-21. AND DWG 601R31702 REV. NSKYCARD 51-900-1003-SKY COMPLIED WITH ALL CHECKS GOOD
